Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 44, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 23, 2013, 4:41 AM EST for Forsyth County, Fulton County, Georgia. It took effect at Feb 23, 2013, 1:00 PM EST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 23, 2013, 4:41 AM EST (09:41 UTC)
- In effect from
- Feb 23, 2013, 1:00 PM EST
- Expired
- Feb 23, 2013, 10:15 PM EST
- In force
- 9 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Forsyth County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 76 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek near Alpharetta (APHG1). The gauge peaked at 7.01 ft at Feb 23, 2013, 8:00 AM EST.
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 11 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
403 WGUS42 KFFC 230941 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 441 AM EST SAT FEB 23 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC117-121-232341- /O.NEW.KFFC.FL.W.0044.130223T1800Z-130224T0900Z/ /APHG1.1.ER.130223T1800Z.130224T0000Z.130224T0300Z.NO/ 441 AM EST SAT FEB 23 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE BIG CREEK NEAR ALPHARETTA * FROM LATER THIS MORNING UNTIL LATE TONIGHT. * AT 430AM SATURDAY THE STAGE WAS 6.5 FEET...AND RISING QUICKLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 7.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY MIDDAY AND CONTINUE TO RISE TO NEAR 7.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. * AT 8.0 FEET...MINOR FLOODING CONTINUES TO EXPAND FURTHER INTO THE WOODLANDS AND FIELDS ALONG THE CREEK FROM NEAR CUMMING IN SOUTH FORSYTH COUNTY TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. ADDITIONAL PORTIONS OF THE BIG CREEK GREENWAY HAVE MINOR FLOODING WITH 1 TO 2 FEET OF WATER. MOST OF THE WALKING AND BIKING PATHS WILL BE CLOSED...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL FLOOD. $$
2 follow-up statements
002 WGUS82 KFFC 232215 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 PM EST SAT FEB 23 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES GAC117-121-240330- /O.EXT.KFFC.FL.W.0044.000000T0000Z-130224T0330Z/ /APHG1.1.ER.130223T2130Z.000000T0000Z.130223T2130Z.NO/ 515 PM EST SAT FEB 23 2013 ...FLOOD WARNING EXTENDED UNTIL THIS EVENING...THE FLOOD WARNING CONTINUES FOR THE BIG CREEK NEAR ALPHARETTA. * UNTIL THIS EVENING. * AT 5 PM SATURDAY THE STAGE WAS 7 FEET...AND NEARLY STEADY. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 7 FEET. * THE RIVER WILL FALL TO BELOW FLOOD STAGE BY EARLY EVENING. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$
152 WGUS82 KFFC 240315 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1015 PM EST SAT FEB 23 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES GAC077-113-255-240345- /O.CAN.KFFC.FL.W.0047.000000T0000Z-130224T0315Z/ /LING1.1.ER.130223T2100Z.130223T2100Z.000000T0000Z.NO/ 1015 PM EST SAT FEB 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE LINE CREEK NEAR SENOIA. * AT 10 PM SATURDAY THE STAGE WAS 9.6 FEET...AND NEARLY STEADY. * FLOOD STAGE IS 10 FEET. * THE CREEK IS NO LONGER EXPECTED TO MAKE IT TO 10 FEET...AND WILL BEGIN FALLING OVERNIGHT. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$ GAC021-153-169-207-289-241715- /O.EXT.KFFC.FL.W.0046.000000T0000Z-130225T1048Z/ /MACG1.1.ER.130223T2131Z.130224T1200Z.130225T0448Z.NO/ 1015 PM EST SAT FEB 23 2013 ...FLOOD WARNING EXTENDED UNTIL LATE SUNDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON. * UNTIL LATE SUNDAY NIGHT. * AT 10 PM SATURDAY THE STAGE WAS 19.6 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.7 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SUNDAY EVENING. * AT 20 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC117-121-240345- /O.CAN.KFFC.FL.W.0044.000000T0000Z-130224T0330Z/ /APHG1.1.ER.130223T2130Z.000000T0000Z.000000T0000Z.NO/ 1015 PM EST SAT FEB 23 2013 THE FLOOD WARNING IS CANCELLED FOR THE BIG CREEK NEAR ALPHARETTA * UNTIL THIS EVENING. * AT 9 PM SATURDAY THE STAGE WAS 6.9 FEET...AND FALLING SLOWLY. * FLOOD STAGE IS 7 FEET. * AT 7 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS AND FIELDS BEGIN ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY...TO ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. FLOODING STARTS TO EFFECT PORTIONS OF THE BIG CREEK GREENWAY NEAR ALPHARETTA AND SOME PORTIONS MAY BECOME CLOSED WITH AROUND ONE FOOT OF WATER...ESPECIALLY UPSTREAM AND DOWNSTREAM FROM THE GAGE ON KIMBALL BRIDGE ROAD AND NEAR ROCK HILL PARK. PORTIONS OF THE YMCA CAMPGROUND OFF PRESTON RIDGE ROAD WILL BEGIN TO FLOOD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 23, 3:57 AM EST, 44 minutes earlier.
Area forecast discussion, Feb 23, 3:57 AM EST, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 357 AM EST SAT FEB 23 2013 .SHORT TERM /TODAY THROUGH SUNDAY/... LAST GOOD SURGE OF PRECIPITATION WITH THE CURRENT SYSTEM SWEEPS ACROSS THE FORECAST AREA TODAY AHEAD OF A DECENT SHORT WAVE. MODELS ARE NOT HANDLING THE CURRENT WEDGE WELL...BASICALLY ELIMINATING THE WEDGE BY 12Z. I BELIEVE THIS FEATURE WILL HOLD IN PLACE THROUGH 12Z AND THEN SLOWLY ERODE FROM SOUTHWEST TO NORTHEAST INTO THE AFTERNOON. I HAVE KEPT HIGHS A BIT BELOW GUIDANCE ACROSS MOST OF NORTH GEORGIA TODAY. THUNDER SHOULD REMAIN GENERALLY SOUTH OF A NEWNAN TO LOUISVILLE LINE...ALTHOUGH A FEW ELEVATED STORMS MAY STRAY A BIT NORTH. NO WIDESPREAD SEVERE WEATHER IS EXPECTED. PRECIPITATION WILL BE DIMINISHING FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY WITH BEST QPF AMOUNTS ACROSS CENTRAL GEORGIA. STRONG SURFACE CYCLOGENESIS OFF THE CAROLINA COAST TODAY HELPS TO SWEEP A NOTICEABLY DRIER AIRMASS THROUGH THE FORECAST AREA OVERNIGHT ENDING PRECIPITATION CHANCES THROUGH LATE SUNDAY. 20 .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... STATIONARY FRONT ALONG GULF COAST WILL BEGIN TO LIFT NORTH IN RESPONSE TO VERY STRONG SHORT WAVE OVER WEST TX SUNDAY NIGHT. PRECIP SHIELD SHOULD REACH I-20 BY MONDAY MORNING. UNFORTUNATELY ...EXPECT ANOTHER ROUND OF HEAVY RAIN WITH THIS INITIAL WARM ADVECTION PRECIP LATE SUN NIGHT/MONDAY FOLLOWED BY A BAND OF SHRA/TSRA ASSOCIATED WITH FORCING FROM SHORT WAVE AND COLD FRONT MON NIGHT. GFS/NAM/ECMWF STILL HOLDING BACK ON HOW MUCH RICH LOW LEVEL MOISTURE WILL RETURN MONDAY...SO NOT MUCH INSTABILITY FCST. HAVE INCLUDED SLT CHC AND CHC THUNDER PROBS BUT WILL HAVE TO WAIT TO SEE IF BETTER MOISTURE CAN RETURN BEFORE ADVERTISING SEVERE WX THREAT. SIMILAR PATTERN TO WED FEB 13 WHEN MODELS WERE WAY TOO FAR NORTH WITH WARM FRONT AND NO SVR STORMS OCCURRED AT ALL. WILL CONTINUE TO MONITOR. MAIN THREAT AT THIS TIME APPEARS TO BE HEAVY RAIN AND FLOODING ESP OVER MIDDLE GA WHICH WILL LIKELY PERSIST INTO MID WEEK WITH THE LARGER RIVERS. AS SHORT WAVE LIFTS INTO NEW ENGLAND...ANOTHER WAVE WITH COLD ARCTIC AIR BEHIND IT DIVES INTO PLAINS AND CARVES OUT BROAD LONG WAVE TROUGH OVER THE ERN 2/3RDS OF THE CONUS. THIS WILL MARK THE BEGINNING OF A COLD PATTERN FOR LATE THIS WEEK AND INTO THE WEEKEND. 00Z GFS/ECMWF IN GOOD AGREEMENT ON THIS PATTERN. AS FOR PRECIP...ONLY LIGHT AMOUNTS POSSIBLE ON WED/THUR OVER NORTH GA. CANT RULE OUT -SHRA/SHSN MIX OR EVEN ALL -SHSN AT ELEVATIONS ABOVE 1500FT THURS/FRI. 850MB GFS/EC TEMPS PROGGED TO DROP TO -5C WED NIGHT AND TO -10 TO -13C BY FRI/SAT. MAY BE HARD TO GET OUT OF THE 30S ON SAT IF MODELS ARE TO BE BELIEVED. SNELSON && .HYDROLOGY... LATEST QPF REMAINS IN LINE WITH PREVIOUS FORECAST TRENDS SO I DO NOT PLAN ON ADJUSTING THE CURRENT FLOOD WATCH AT THIS TIME. A FEW RIVERS ACROSS NORTH GEORGIA MAY APPROACH OR EXCEED FLOOD STAGE...BUT BEST CHANCES FOR WIDESPREAD HEAVY RAIN REMAINS ACROSS CENTRAL GEORGIA WHERE THE POTENTIAL FOR AN ADDITIONAL 1.5 TO 2 INCHES OF RAIN THRU THIS EVENING EXISTS. NEXT ROUND OF HEAVY RAIN SHOULD BEGIN MONDAY MORNING AND THE NEED FOR ANOTHER FLOOD WATCH APPEARS LIKELY AS POTENTIAL FOR ANOTHER 1 TO 3 INCHES IS HIGH OVER AREAS SOUTH OF I-85. WILL CONTINUE TO MONITOR. 20/SNELSON && .AVIATION... 06Z UPDATE... IFR TO LIFR CONDITIONS ARE EXPECTED AREAWIDE THROUGH 18Z. CONDITIONS WILL BEGIN IMPROVING INTO THE MVFR RANGE ACROSS NORTH GEORGIA BETWEEN 18Z AND 20Z WITH VFR CONDITIONS DEVELOPING AFTER 00Z. ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST AREA IMPROVEMENT INTO THE MVFR RANGE WILL TAKE A BIT LONGER WITH MOST AREAS INTO MVFR CONDITIONS BY 21-00Z...AND AT LEAST SCATTERED VFR BY 06Z. WIDESPREAD RAIN WITH EMBEDDED SHOWERS WILL CONTINUE AREAWIDE THROUGH 18Z...AND ACROSS CENTRAL GEORGIA THROUGH 00Z. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS VENTRAL GEORGIA THROUGH 00Z. WINDS WILL TRANSITION FROM EAST/NORTHEAST TO NORTH/NORTHWEST ACROSS NORTH GEORGIA BETWEEN 18-22Z AND ACROSS CENTRAL AND EAST GEORGIA GENERALLY BETWEEN 18Z AND 00Z. WIND SPEEDS WILL BE VARIABLE...BUT GENERALLY 6-10KT. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 52 40 64 42 / 100 10 20 30 ATLANTA 55 42 63 44 / 90 10 30 30 BLAIRSVILLE 55 35 60 35 / 80 10 20 20 CARTERSVILLE 59 35 62 41 / 80 10 30 30 COLUMBUS 64 44 67 50 / 100 20 40 70 GAINESVILLE 51 40 63 41 / 90 10 20 30 MACON 60 43 67 47 / 100 20 40 60 ROME 59 36 61 38 / 60 5 20 30 PEACHTREE CITY 57 38 63 42 / 90 10 40 40 VIDALIA 66 52 71 51 / 90 70 50 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...CRAWFORD... CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK... HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...JONES... LAMAR...LAURENS...MACON...MARION...MONROE...MONTGOMERY... MUSCOGEE...PEACH...PULASKI...PUTNAM...SCHLEY...STEWART... SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS... TREUTLEN...TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER... WHEELER...WILCOX...WILKINSON. && SHORT TERM...20 LONG TERM....SNELSON AVIATION...20
Hazardous weather outlook, Feb 22, 6:55 PM EST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 655 PM EST FRI FEB 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231745- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 655 PM EST FRI FEB 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ...AREAS OF FLOODING POSSIBLE TONIGHT MAINLY ACROSS CENTRAL GEORGIA WITH ISOLATED THUNDERSTORMS... WEATHER HAZARDS EXPECTED... LOCALIZED FLASH FLOODING AND RIVER FLOODING. SOME STREET FLOODING IS POSSIBLE IF STORM DRAINS ARE CLOGGED. OCCASIONAL LIGHTNING AND GUSTY WINDS WITH ANY THUNDERSTORMS. DISCUSSION... THE NEXT WAVE OF OVERRUNNING MOISTURE INTERACTING WITH A STALLED FRONTAL BOUNDARY OVER SOUTH GEORGIA WILL MOVE NORTHEAST ACROSS CENTRAL GEORGIA TONIGHT...POTENTIALLY BRINGING AN ADDITIONAL 1 TO 2 INCHES OF RAINFALL. THIS WILL BE ON TOP OF THE WIDESPREAD 1 TO 1.5 INCHES THAT HAS FALLEN ALREADY FROM EARLIER TODAY. A FLOOD WATCH REMAINS IN EFFECT FOR MOST OF CENTRAL GEORGIA THROUGH SATURDAY AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... DISCUSSION... FLOODING IS POSSIBLE ON SATURDAY IN CENTRAL GEORGIA AS THE FRONT MOVES NORTHEAST AS A WARM FRONT. SEVERE THUNDERSTORMS...FLOODING AND FLASH FLOODING ARE ALSO POSSIBLE OVER CENTRAL GEORGIA ON MONDAY AS ANOTHER POTENT SYSTEM IS EXPECTED TO BRING A WARM FRONT AND COLD FRONT THROUGH THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA. 16
In the hours before
Special weather statement, Feb 23, 2:21 AM EST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 AM EST SAT FEB 23 2013
GAZ066-067-078-230745-
221 AM EST SAT FEB 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN TROUP...
MERIWETHER AND HARRIS COUNTIES UNTIL 245 AM EST...
AT 214 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF WHITESVILLE-PINE LAKE...MOVING
NORTHEAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING AS IT MOVES ACROSS TROUP...MERIWETHER AND
HARRIS COUNTIES THROUGH 245 AM EST. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WHITESVILLE-PINE LAKE...BAUGHS CROSSROADS...JONES
CROSSROADS...PINE MOUNTAIN-CALLAWAY GARDENS...BIG
SPRINGS...STOVALL...ODESSADALE...DURAND...RALEIGH...HARRIS
CITY...WOOSTER...IMLAC...ALVATON...WOODBURY AND GAY.
THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.
&&
LAT...LON 3284 8516 3286 8517 3319 8457 3310 8452
3310 8453 3308 8452 3308 8453 3305 8452
3304 8454 3297 8452 3275 8512 3283 8517
TIME...MOT...LOC 0721Z 242DEG 49KT 3285 8506The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 7:57 PM EST | Special Weather Statement | FFC | Muscogee | 33 min |
| Feb 23, 2:21 AM EST | Special Weather Statement | FFC | Meriwether | 24 min |
| Feb 23, 7:12 AM EST | River Flood Warning | FFC | Forsyth | 6 hr |
| Feb 23, 2:50 PM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 55 hr |
| Feb 23, 4:13 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 6 hr |
| Feb 23, 6:29 PM EST | Areal Flood Warning | FFC | Crisp | 6 hr |
| Feb 23, 6:31 PM EST | River Flood Warning | FFC | Telfair | 4 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.